Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 85, NWS New York, NY
NWS New York, NY issued this small craft advisory at Oct 25, 2011, 7:39 PM EDT. It took effect at Oct 25, 2011, 8:00 PM EDT. It was in force for 118 min.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2011, 7:39 PM EDT (23:39 UTC)
- In effect from
- Oct 25, 2011, 8:00 PM EDT
- Expired
- Oct 25, 2011, 9:58 PM EDT
- In force
- 118 min
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
517 WHUS71 KOKX 252339 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 739 PM EDT TUE OCT 25 2011 ...GUSTY WINDS INTO THIS EVENING ON EASTERN ATLANTIC WATERS... ANZ350-260300- /O.CAN.KOKX.SC.Y.0084.000000T0000Z-111026T0300Z/ /O.NEW.KOKX.SC.Y.0085.111026T0000Z-111026T0300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 739 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * LOCATION...MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * WAVES...2 TO 4 FT...POSSIBLY NEAR 5 FT ACROSS THE OUTER FORECAST WATERS. * TIMING...THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-353-355-260045- /O.CAN.KOKX.SC.Y.0084.000000T0000Z-111026T0000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 739 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE FALLEN BELOW 25 KT IN THE ADVISORY AREA. $$
1 follow-up statement
354 WHUS71 KOKX 260158 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 958 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... ANZ350-260300- /O.CAN.KOKX.SC.Y.0085.000000T0000Z-111026T0300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 958 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE DIMINISHED BELOW 25 KT THIS EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 5:05 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Oct 25, 5:05 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
505 PM EDT TUE OCT 25 2011
.SYNOPSIS...
A WARM FRONT APPROACHES FROM THE WEST TONIGHT...THEN LOW PRESSURE
MOVES THROUGH THE REGION ON WEDNESDAY. LOW PRESSURE PASSES JUST
SOUTH OF THE AREA THURSDAY...FOLLOWED BY HIGH PRESSURE. ANOTHER
LOW PRESSURE CENTER TRACKS SOUTHEAST OF THE REGION THIS WEEKEND.
HIGH PRESSURE BUILDS IN BEHIND THIS SYSTEM LATE THIS WEEKEND INTO
EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
HIGH PRES CENTERED OVER THE MID-ATLANTIC WILL MOVE INTO THE
SOUTHEAST U.S. TONIGHT...AND THE RIDGE ALONG THE EAST COAST WILL
FLATTEN OUT AND MOVE OFFSHORE. MEANWHILE...A WARM FRONT EXTENDING
FROM LOW PRES NEAR THE GREAT LAKES CONTINUES TO TRACK EAST.
CLOUDS INCREASE TONIGHT AS THIS WARM FRONT APPROACHES...AND SKIES
WILL GENERALLY BE PARTLY TO MOSTLY CLOUDY TOWARDS DAYBREAK
WEDNESDAY.
WEAK ISENTROPIC LIFT ASSOCIATED WITH THE WARM FRONT MAY RESULT IN
SOME LIGHT RAIN AFTER MIDNIGHT TONIGHT...BUT MOISTURE IS LIMITED
AND BEST LIFT WILL BE ACROSS NORTHWEST ZONES. WILL ONLY CARRY
SLIGHT CHANCE TO LOW-END CHANCE POPS.
USED A BLEND OF MOS GUIDANCE FOR LOWS TONIGHT IN THE UPPER 40S TO
LOWER 50S IN/AROUND NYC...AND IN THE MID TO UPPER 40S MOST
ELSEWHERE. OUTLYING AREAS WILL DROP INTO THE LOWER 40S...WITH SOME
SPOTS POSSIBLY DROPPING INTO THE UPPER 30S.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
SFC LOW PRES THEN WEAKENS AS IT MOVES THROUGH THE REGION ON
WEDNESDAY. SOME LIGHT RAIN IS POSSIBLE THROUGHOUT THE DAY...BUT
THERE IS NOT MUCH UPPER SUPPORT ASSOCIATED WITH IT...AND BOTH THE
NAM AND THE GFS HAVE IT ALMOST WASHING OUT BY AFTERNOON. WILL NOT
CARRY MORE THAN CHANCE POPS...AS COVERAGE DOES NOT LOOK TO BE ALL
THAT WIDESPREAD. CHANCES INCREASE THROUGH THE AFTERNOON...AS IT
MAY TAKE SOME TIME FOR THE ATMOSPHERE TO BECOME SATURATED ENOUGH
TO SUPPORT PRECIP.
ANOTHER LOW DEEPENS OVER OH VALLEY WEDNESDAY NIGHT AND APPROACHES
THE REGION TOWARDS DAYBREAK THURSDAY. RAIN SHOULD BECOME MORE
WIDESPREAD AFTER MIDNIGHT...SO WILL INCREASE POPS TO LIKELY
DURING THAT TIME.
AFTER HIGHS GENERALLY IN THE LOW TO MID 60S WEDNESDAY...LOWS
WEDNESDAY NIGHT WILL DROP INTO THE UPPER 40S TO LOWER 50S.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
CLOSED LOW REMAINS OVER SOUTHEAST CANADA AS A SHORTWAVE SWINGS
ACROSS THE GREAT LAKES REGION THURSDAY. OUT AHEAD OF THIS
TROUGH...SFC LOW PRESSURE OVER PA WILL TRACK JUST SOUTH OF THE
REGION THURSDAY. AS THIS LOW PRESSURE PASSES TO THE EAST...COLDER
AIR SETTLES SOUTHWARD BEHIND THE LOW THURSDAY NIGHT IN GUSTY LOW
LEVEL NORTHERLY FLOW. PLENTY OF WARMER AIR ALOFT IN PLACE
THURSDAY FOR ALL RAIN WITH THIS SYSTEM. AS COLDER AIR MOVES IN
ALOFT AND AT THE SFC THURSDAY NIGHT...ANY LINGERING PRECIP BEHIND
THE LOW IN POSSIBLE BAROCLINIC ZONE COULD BE IN THE FORM OF
SNOW...OR AT LEAST A RAIN/SNOW MIX BEFORE IT TAPERS OFF. LITTLE
ACCUMULATION EXPECTED...MAINLY IN THE HIGHER TERRAIN NORTH AND
WEST OF NYC.
BY FRIDAY...INITIAL SHORTWAVE PASSES TO THE EAST AS NEXT TROUGH
MOVES ACROSS THE MID WEST. AT THE SFC FRIDAY...HIGH PRESSURE
RIDGES IN FROM THE WEST. GUSTY NORTH WINDS SLOWLY ABATE AS THE
DAY PROGRESSES.
MODELS DIVERGE FROM FRIDAY ONWARD. MANY QUESTIONS REMAIN ON
OVERALL PROGRESSION OF TROUGH...THAT SHOULD EXTEND FROM HUDSON
BAY SOUTHWARD TOWARD THE SE STATES. PATTERN DOES LOOK
PROGRESSIVE... AND SFC LOW PRESSURE THAT IS EXPECTED TO DEVELOP
OFF THE SOUTHEAST OR MID ATLANTIC STATES WILL TRACK NORTHEAST.
EXACTLY WHERE REMAINS IN QUESTION. EC AND MEMBERS OF THE EC
REMAIN CLOSER TO THE COAST...WHEREAS LATEST GFS STILL LEANING
TOWARD A FURTHER OFFSHORE SOLUTION. CMC DOES THE SAME.
LEANED TOWARD HPC AT THIS TIME WHICH IS MUCH CLOSER TO EC...BUT
AM INCLINED NOT TO GO ANY HIGHER THAN CHANCE POPS AT THIS TIME
SAT. IF A COASTAL STORM DOES INDEED TRACK JUST SOUTHEAST OF THE
AREA...SOMEWHERE NEAR THE BENCHMARK...COULD BE ENOUGH COLD AIR AT
THE BEGINNING OF THE EVENT EARLY SATURDAY...AND AGAIN SATURDAY
NIGHT FOR SOME SNOW ACROSS THE INTERIOR. COLD AIR ALOFT IS NOT IN
QUESTION WITH THIS EVENT...BUT BOUNDARY LAYER WILL BE TOO
WARM...AND CLIMATOLOGY WOULD SUGGEST NO SIGNIFICANT ACCUMULATIONS
EVEN IF LOW PRESSURE TRACK IS IDEAL FOR SNOW.
DRY WEATHER RETURNS SUNDAY AND MONDAY AS HIGH PRESSURE BUILDS.
AS FOR TEMPS...BELOW NORMAL READINGS EXPECTED THROUGH MUCH OF THE
PERIOD DUE TO CHILLY AIR MOVING IN FROM THE NORTH. UNSETTLED
WEATHER WILL ONLY KEEP AFTERNOON HIGH TEMPS DOWN ANYWAY...
ESPECIALLY THURSDAY AND POSSIBLY SATURDAY.
LITTLE TEMPERATURE RISE ANTICIPATED THURSDAY DUE TO NORTHEAST
FLOW...CLOUDS AND RAIN.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
A WARM FRONT WILL LIFT TO THE NORTH TONIGHT...AHEAD OF A COMPLEX
STORM SYSTEM WHICH WILL BEGIN TO IMPACT THE AREA WEDNESDAY.
HIGH CONFIDENCE VFR. CLOUDS INCREASE TONIGHT AND WEDNESDAY WITH
FIRST HIGH CLOUDS THEN A MID-DECK DEVELOPING WEDNESDAY.
W-NW WINDS 15-20 WITH GUSTS TO THE MID 20KT
RANGE. GUSTS DIMINISH THIS EVENING AND WINDS SPEEDS FALL BELOW 10
KT AFTER 02Z...AND EVENTUALLY GO LIGHT AND VARIABLE AFTER
MIDNIGHT.
WINDS BECOME SOUTHWEST ON TUESDAY WITH GUSTS INTO THE TEENS AND
LOWER 20S.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: SOME UNCERTAINTY ON END TIME OF GUSTS LATE
THIS AFTERNOON/EARLY THIS EVENING...AND ONSET TIME FOR LIGHT AND
VARIABLE WINDS TONIGHT.
KLGA FCSTER COMMENTS: SOME UNCERTAINTY ON END TIME OF GUSTS LATE
THIS AFTERNOON/EARLY THIS EVENING...AND ONSET TIME FOR LIGHT AND
VARIABLE WINDS TONIGHT.
KEWR FCSTER COMMENTS: SOME UNCERTAINTY ON END TIME OF GUSTS LATE
THIS AFTERNOON/EARLY THIS EVENING...AND ONSET TIME FOR LIGHT AND
VARIABLE WINDS TONIGHT.
KTEB FCSTER COMMENTS: SOME UNCERTAINTY ON END TIME OF GUSTS LATE
THIS AFTERNOON/EARLY THIS EVENING...AND ONSET TIME FOR LIGHT AND
VARIABLE WINDS TONIGHT.
KHPN FCSTER COMMENTS: SOME UNCERTAINTY ON END TIME OF GUSTS LATE
THIS AFTERNOON/EARLY THIS EVENING...AND ONSET TIME FOR LIGHT AND
VARIABLE WINDS TONIGHT.
KISP FCSTER COMMENTS: SOME UNCERTAINTY ON END TIME OF GUSTS LATE
THIS AFTERNOON/EARLY THIS EVENING...AND ONSET TIME FOR LIGHT AND
VARIABLE WINDS TONIGHT.
OUTLOOK FOR 18Z WED THROUGH SUN...
WEDNESDAY AFTERNOON...CHANCE OF SUB-VFR CONDITIONS IN SPOTTY
LIGHT RAIN.
WEDNESDAY NIGHT-THURSDAY NIGHT...SUB-VFR BECOMING LIKELY IN RAIN.
GUSTY N-NW WINDS EXPECTED THU AFTERNOON/EVENING. CHANCE FOR MIX
WITH SNOW AT KSWF THURSDAY NIGHT.
FRIDAY...VFR.
FRIDAY NIGHT...CHANCE OF SUB-VFR DEVELOPING LATE.
SATURDAY-SATURDAY NIGHT...CHANCE OF SUB-VFR IN RAIN...WITH A
RAIN/SNOW MIX POSSIBLE AT KSWF. GUSTY WINDS POSSIBLE.
SUNDAY...VFR.
&&
.MARINE...
WILL CONTINUE TO CARRY SMALL CRAFT ADVISORIES FOR THE WATERS
THROUGH THIS EVENING DUE TO 25 KT GUSTS...BUT IT MAY BE CANCELLED
EARLY IF GRADIENT RELAXES AND WINDS DIMINISH SOONER THAN THAT.
WINDS/SEAS ON THE EASTERN OCEAN WATERS WILL BE SLOWER TO SUBSIDE
BELOW SCA CRITERIA...AND WILL CARRY SCA ON THOSE WATERS THROUGH
03Z.
CONDITIONS BRIEFLY SUBSIDE BELOW SCA CRITERIA FROM LATE TONIGHT
THROUGH WEDNESDAY MORNING. WIND GUSTS...ESPECIALLY ON THE OCEAN
WATERS...QUICKLY RAMP UP TO 25-30 KT IN THE AFTERNOON...THEN WILL
DIMINISH TO SUB-ADVISORY LEVELS WEDNESDAY NIGHT.
CHANGEABLE WINDS EXPECTED THURSDAY AS LOW PRESSURE PASSES NEARBY.
THEN GUSTY NORTHERLY WINDS CAN BE ANTICIPATED THURSDAY NIGHT AND
FRIDAY AS THE LOW MOVES TO THE EAST. ANOTHER LOW WILL TRACK TO
THE SOUTHEAST OF THE WATERS THIS WEEKEND. HOW CLOSE REMAINS THE
QUESTION AS STRONGER WINDS ARE POSSIBLE. AGAIN...THE TRACK AND
STRENGTH OF THE LOW REMAINS IN QUESTION.
&&
.HYDROLOGY...
ABOUT 1/10" OR SO OF QPF IS POSSIBLE TONIGHT THROUGH WEDNESDAY
EVENING. MORE WIDESPREAD QPF IS EXPECTED LATE WEDNESDAY NIGHT.
ON THURSDAY...A HALF AN INCH TO AN INCH OF ADDITIONAL RAINFALL IS
POSSIBLE. ADDITIONAL PRECIPITATION IS POSSIBLE SAT AND SAT
NIGHT...BUT THIS REMAINS UNCERTAIN.
&&
.TIDES/COASTAL FLOODING...
ASTRONOMICAL HIGH TIDES CYCLES ASSOCIATED WITH THE NEW MOON ARE
RUNNING PARTICULARLY HIGH...ESPECIALLY OVER THE NEXT 24 HOURS. IT
WILL NOT TAKE MUCH FOR TIDE LEVELS TO TOUCH MINOR COASTAL
FLOODING THRESHOLDS...ESPECIALLY WEDNESDAY MORNING.
FOR THIS EVENING...IT WILL TAKE 1 TO 1.5 FT SURGE TO REACH MINOR
COASTAL FLOODING. ALTHOUGH IT MAY COME CLOSE...MINOR COASTAL
FLOODING IS NOT EXPECTED. WILL CARRY A COASTAL FLOOD STATEMENT
WITH THE EVENING HIGH TIDE CYCLE FOR WESTERN LI SOUND...AS IT MAY
COME CLOSE.
FOR WEDNESDAY MORNING...IT WILL TAKE 1/4 TO 1/2 FT SURGE FOR
MINOR COASTAL FLOODING. IN SOME INSTANCES...THE ASTRONOMICAL TIDE
IS CLOSE ENOUGH FOR MINOR COASTAL FLOODING...AND WITH AN ONSHORE
COMPONENT TO THE WIND...WILL CARRY A COASTAL FLOOD ADVISORY FOR
THE HIGH TIDE CYCLES THEN.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...COASTAL FLOOD ADVISORY FROM 8 AM TO NOON EDT WEDNESDAY FOR
CTZ009-010.
NY...COASTAL FLOOD ADVISORY FROM 6 AM TO 10 AM EDT WEDNESDAY FOR
NYZ072-074-075-080-178-179.
COASTAL FLOOD ADVISORY FROM 8 AM TO NOON EDT WEDNESDAY FOR
NYZ071-073-078-176-177.
NJ...COASTAL FLOOD ADVISORY FROM 6 AM TO 10 AM EDT WEDNESDAY FOR
NJZ006-106-108.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ330-
335-338-340-345-353-355.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ350.
&&
SYNOPSIS...MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...PW
AVIATION...MALOIT/BC
MARINE...MPS/PW
HYDROLOGY...MPS/PW
TIDES/COASTAL FLOODING...MPSHazardous weather outlook, Oct 25, 3:28 PM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 328 PM EDT TUE OCT 25 2011 CTZ005>008-011-012-NJZ002-004-103>105-107-NYZ067>070-079-081-261000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 328 PM EDT TUE OCT 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-106-108-NYZ074-075-080-178-179-261000- HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHERN QUEENS- SOUTHERN NASSAU- 328 PM EDT TUE OCT 25 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 AM TO 10 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ009-010-NYZ071-073-078-176-177-261000- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 328 PM EDT TUE OCT 25 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO NOON EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ072-261000- NEW YORK (MANHATTAN)- 328 PM EDT TUE OCT 25 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 AM TO NOON EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-261000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 328 PM EDT TUE OCT 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 3:43 PM EDT | Coastal Flood Statement | OKX | Bronx, Nassau, Queens, Suffolk, Westchester | 6 hr |
| Oct 25, 3:43 PM EDT | Coastal Flood Advisory | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 2 more | 20 hr |
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.